INTRO Introducing myself!

critqals

Explorer
Joined
May 25, 2026
Messages
2
Reaction score
0
Location
Italy
Hi all! Someone over on a different AAS forum pointed me here. I’ve now been on a GLP-1 receptor agonist (retatrutide, for example) for 1 week — my first time trying anything like this — and there are still a few things I’m unsure about that I’d love your help sorting out.
 
critqals said:

Hi all! Someone over on a different AAS forum pointed me here. I’ve now been on a GLP-1 receptor agonist (retatrutide, for example) for 1 week — my first time trying anything like this — and there are still a few things I’m unsure about that I’d love your help sorting out.
Hi there, how much Reta did you begin with, and have you noticed anything so far?
 
Not even 1 week has passed since I began. Here’s the situation: my very first dose was 0.25 on Wednesday. The next day, appetite suppression seemed slightly present (could be placebo, unsure). By Friday, that suppression was a touch stronger, but on Saturday it largely faded, so I injected another 0.4mg. Sunday brought more pronounced appetite suppression. I had spent the entire morning at work without eating anything, and at lunch I could hardly get through my meal (only about 25% of it went down). Monday (today), though, the effect had mostly disappeared and I ate with far more hunger, so I injected another 0.5 mg. Roughly 3 hours after that shot, while heading to the gym, I took my pre and it sat in my stomach through the entire workout and afterward, so now I can’t even have dinner. Is this how it normally goes? Is it accumulating in my body, or have they included something such as lireglutide with a short half-life?? I’m starting to see a pattern. Perhaps I’m just overthinking.
 
Back
Top